# SDR UIEA2020011500075

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,578 hours, 21,896 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 93247424
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL OVERRIDE PUMP CB FOUND POPPED. TRANSFERRED TO MDDR 123426 IAW MEL 28-22-02A, CAT 'C', DUE 25JAN2020. PERFORMED FIM 28-22 FT 812, TO STEP 21, R&R RELAY K329 L FUEL OVERRIDE PUMP CONT. RELAY IAW WDM 28-22-12. OPS CHECK OF L CTR PUMP GOOD AT THIS TIME. THIS CLEARS DMI 123426, MCC NOTIFIED. ZH @ 24:22Z. PLACARDS REMOVED.
